# SDR UALA2011121406833

- Difficulty date: December 13, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 65,120 hours, 11,888 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF CABIN EMERGENCY LIGHT ROW 17 TO ROW 26 INOPERATIVE.   REPLACED POWER SUPPLY M33404 ABOVE DOOR 3R, TESTED GOOD. OPS CHECKED GOOD.
